RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 36, Number 1  


Science People
Nikolai Alekseevich Izobov
V. N. Abrashin, I. V. Gaishun, V. A. Il'in, I. T. Kiguradze, S. K. Korovin, L. D. Kudryavtsev, A. B. Kurzhanskii, A. A. Martynyuk, V. M. Millionshchikov, Yu. A. Mitropol'skii, V. A. Pliss, N. Kh. Rozov, A. A. Samarskii, A. M. Samoilenko, T. K. Shemjakina
3
Aleksandr Andreevich Shestakov
V. A. Il'in, V. V. Rumyantsev, A. A. Samarskii
12

Ordinary Differential Equations
Uniformly observable linear nonstationary systems with many outputs and their canonical forms
A. I. Astrovskii, I. V. Gaishun
18
Bifurcation of an equilibrium for a system of differential equations in the critical case of two pure imaginary and two zero roots of the characteristic equation: I
V. V. Basov, Yu. N. Bibikov
26
Classes of Painlevé type second-order differential equation of the second degree
N. S. Berezkina, I. P. Martynov, V. A. Pron'ko
33
Conditional stability of systems of ordinary differential equations and semihyperbolic systems
S. G. Kryzhevich
39
Existence theorems for solutions of stochastic differential equations with discontinuous right-hand sides
A. A. Levakov
47
On the higher exponent of a linear many-dimensional completely integrable equation
E. K. Makarov
54
An optimal control problem for stationary delay systems
S. A. Minyuk
62
$L^2$-stability of linear spatially homogeneous mixed functional-differential equations
A. D. Myshkis
71
Differentiability of the optimal time vector and positional control of a linear subcritical system
S. F. Nikolaev, E. L. Tonkov
76
Nonoscillating unbounded solutions of Emden–Fowler systems of arbitrary order
V. A. Rabtsevich
85
The integrability conditions for two cubic vector fields
V. G. Romanovsky, N. L. Shcheglova
94
Center conditions and limit cycles in a cubic system of differential equations
A. P. Sadovskii
98
Moduli of continuity of the derivatives of invariant tori for linear extensions of dynamical systems
A. M. Samoilenko, A. A. Burilko, I. N. Grod
103
An upper estimate for the minimal exponent of a three-dimensional system
I. N. Sergeev
114

Short Communications
The Schrödinger operator with a $\delta$-potential: The case of degenerate resonances
D. V. Il'in
124
One theorem for the Neumann boundary value problem
Yu. A. Klokov
127
Uniform final boundedness of solutions of scalar linear equations with a constant delay
L. B. Knyazhishche, V. A. Shcheglov
129
The inverting function and boundedness of solutions of differential systems
S. V. Mayorauskaya
133
Computation of the transfer matrix for differential-algebraic systems of the neutral type
G. P. Razmyslovich
135

Chronicle
Seminar on problems of nonlinear dynamics and control at Moscow State University
137
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019